# SDR 98ZZZM53

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2052
- System (JASC): 7110 · Engine Cowling System
- Part: Jamb
- Condition: Cracked
- Location: Nr 4 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE RIGHT FAN DOOR BOTTOM EDGE MEMBER NEEDS A CRACK DRESSED OUT AND TREATED.  DRESSED OUT DOOR EDGE MEMBER CRACK AT REQUESTED AT THIS TIME.  REPAINTED ENTIRE AREA OF REPAIR.  PERFORMED EC ON AREA ABOVE THAT WAS DRESSED OUT AND FOUND IT TO BE CRACK FREE 8/4/97.
